# SDR QXEA200501253

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 4,796 hours, 4,628 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2311: WITH AIRCRAFT LOADED, AFTER PUSH BACK, NOSE STRUT APPEARS FLAT.  MAINTENANCE SERVICED NOSE LANDING GEAR STRUT WITH NITROGEN PER SERVICE PLACARD USING A CALIBRATED GAUGE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
